RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2003, Volume 5, Number 4, Pages 10–25 (Mi vmj251)  

This article is cited in 3 scientific papers (total in 3 papers)

On the quasi-differential of a composition

E. K. Basaeva, A. G. Kusraev

Institute of Applied Mathematics and Informatics, Vladikavkaz Scientific Centre, RAS

Full text: PDF file (257 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.98
Received: 07.09.2003

Citation: E. K. Basaeva, A. G. Kusraev, “On the quasi-differential of a composition”, Vladikavkaz. Mat. Zh., 5:4 (2003), 10–25

Citation in format AMSBIB
\Bibitem{BasKus03}
\by E.~K.~Basaeva, A.~G.~Kusraev
\paper On the quasi-differential of a composition
\jour Vladikavkaz. Mat. Zh.
\yr 2003
\vol 5
\issue 4
\pages 10--25
\mathnet{http://mi.mathnet.ru/vmj251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2048290}
\zmath{https://zbmath.org/?q=an:1051.46028}


Linking options:
  • http://mi.mathnet.ru/eng/vmj251
  • http://mi.mathnet.ru/eng/vmj/v5/i4/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. K. Basaeva, “Neobkhodimye usloviya ekstremuma v vektornykh kvazidifferentsiruemykh programmakh”, Vladikavk. matem. zhurn., 6:1 (2004), 13–25  mathnet  mathscinet  zmath
    2. E. K. Basaeva, “Neobkhodimye usloviya ekstremuma v vektornykh kvazidifferentsiruemykh ekstremalnykh zadachakh”, Vladikavk. matem. zhurn., 10:3 (2008), 3–10  mathnet  mathscinet
    3. Basaeva E.K. Kusraev A.G. Kutateladze S.S., “Quaisidifferentials in Kantorovich Spaces”, J. Optim. Theory Appl., 171:2 (2016), 365–383  crossref  mathscinet  zmath  isi  scopus
  • Владикавказский математический журнал
    Number of views:
    This page:153
    Full text:47
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020